# SDR YENA2022050600450

- Difficulty date: May 2, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 02125
- Aircraft time: 70,961 hours, 25,570 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2295, EWR-MIA. ' DIRTY SOCK SMELL FROM T/O AND DURING DECENT.  GOT A CALL FROM FA( AFT) AT 15000 CLEAR SKIES DURING DESCENT.  RAINING DURING TAKE OFF APU WAS OFF FOR T/O AND DESCENT.  DID PERF FCOM 1 ODOR ISOLATION TO NO CHANGES; LEVEL ODOR DEEMED LEVEL A/1 PERFORMED TSM 05-50-00-810-085-B.  NO ODOR IS PRESENT AT ANY TIME DURING PACK OPERATION AND ENGINE RUN.  NO HISTORY IN 180 DAYS.  COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION A ISOLATED FAULT TO TYPE 10 (C)/C PER TSM 05-50-00810-085-B.  AIRCRAFT OK FOR SERVICE.  LEVEL 1 DECONTAMINATION ACCOMPLISHED.'
